# SDR USAA920081076

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3416302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C12 CHECK - EMERGENCY ESCAPE PATH LIGHTS WILL NOT ILLUMINATE AT SEATS 19L AND 24L.  REPLACED EMERGENCY ESCAPE PATH LIGHT HARNESS CONNECTORS AT SEATS 19L AND 24L IAW BSWPM 20-42-01 AND OPERATIONAL CHECKED IAW USAIRWAYS TASK CARD, A1C33606.
